# SDR AALA20001867

- Difficulty date: November 13, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT BETWEEN FIRST CLASS AND COACH CLASS SHORTED.  REPAIRED EMERGENCY EXIT LIGHT STRIP BETWEEN FIRST CLASS AND COACH CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
